# SDR 9808211160

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT WHILE IN REVERSE THRUST, THE NR 3 ENGINE COMPRESSOR STALLED.  THE EGT REACHED 800C BEFORE THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE PER TAFI 71-00-00 WITH NO DEFECTS NOTED.  THE THRUST REVERSER WAS PLACED ON MEL 78-1A UNTIL A RABS CHECK IS ACCOMPLISHED.  THE AIRCRAFT RETURNED TO SERVICE. EXACT PART CAUSING PROBLEM TO BE DETERMINED.
